Repository: Freie Universit├Ąt Berlin, Math Department

Adaptive Integration of Molecular Dynamics

Horenko, I. and Weiser, M. (2003) Adaptive Integration of Molecular Dynamics. J. Comp. Chem., 24 (15). pp. 1921-1929.

[img]
Preview
PDF
Available under License Creative Commons Attribution Non-commercial.

236kB

Official URL: http://dx.doi.org/10.1002/jcc.10335


Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
Department of Mathematics and Computer Science > Institute of Mathematics > BioComputing Group
ID Code:71
Deposited By: Admin Administrator
Deposited On:03 Jan 2009 20:20
Last Modified:03 Mar 2017 14:39

Repository Staff Only: item control page